# SDR .FDEA201904040764

- Difficulty date: April 4, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA314011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT CORRODED @ STA. 6-70 CENTER LINE. REMOVED AND REPLACED FLOOR BOARD SUPPORT PN ACA 3140-11 AT STA 6-70 CENTERLINE   REF DWG ACA 3140.      MAJOR REPAIR
